# SDR DHL200080306C

- Difficulty date: January 20, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE SURFACE SKIN REINFORCEMENT ANGLE BROKEN AT STA 970.00 NEAR L-29R11.  REMOVED BROKEN REINFORCEMENT ANGLE, FABRICATED NEW ANGLE AND INSTALLED PER SRM 53-2-0.
